Page 500

LargeReferenceCatalog_2012_F

SAJ SELECT BRAND NON-ASPIRIN ARTHRITIS 7210156 7210198 STRENGTH 4640058 Non-Aspirin Arthritis Strength, 650mg Extended Release, Caplet, 24s, 24/cs 7210149 7210628 7270457 (UPC01512701201) (For Sale in US Only) 7210792 7211295 4640066 Non-Aspirin Arthritis Strength Caplets, 650mg SAJ SELECT BRAND ANALGESIC-TABLETS Extended Release, Compare to the Active 7210156 Analgesic Non-Aspirin Extra Strength Tablet, Ingredient of Tylenol® Arthritis Relief, 100s, 500mg, Compare to the Active Ingredients 24/cs (UPC01512701192) (For Sale in US Only) 7855018 8580169 ®, 60s, 24/cs Tylenol Strength Extraof SAJ SELECT BRAND ANALGESIC-CAPLETS (UPC01512700006) (For Sale in US Only) 7210149 Analgesic Non-Aspirin Regular Strength Caplets, 7210164 Analgesic Non-Aspirin Extra Strength Tablet, 325mg, Compare to the Active ingredient 500mg, Compare to the Active Ingredients of Regular Strength Tylenol®, 100s, 24/cs of Extra Strength Tylenol®, 100s, 24/cs (UPC0151270005) (For Sale in US Only) (For Sale in US Only) 7210545 Analgesic Non-Aspirin Extra Strength Caplets, 7210198 Analgesic Non-Aspirin, Children’s Chewable 500mg, Compare to the Active Ingredients Fruit Flavor, 80mg, Compare to the Active 7385008 7385016 of(UPC01512700045) (For Sale in US Only) (UPC01512700010) (For Sale in US Only) SAJ SELECT BRAND NON-ASPIRIN 24/bx/cs 24/cs 30s,® Tylenol Children’s ofIngredients 50s,,® Tylenol Strength Extra 7210628 Analgesic Non-Aspirin Extra Strength Caplets, 7210792 Analgesic Non-Aspirin Extra Strength Tablet, SUSPENSION-INFANT/CHILDREN 500mg, Compare to the Active Ingredients 500mg, Compare to the Active Ingredient 7385008 Children’s Non-Aspirin, Suspension Cherry of Extra Strength Tylenol®, 100s, 24/cs of Extra Strength Tylenol®, 30s, 24/cs Flavor, 4 fl oz, 12/cs (UPC01512700643) (UPC01512700051) (For Sale in US Only) (UPC01512700130) (For Sale in US Only) (For Sale in US Only) 7210784 Analgesic Non-Aspirin Extra Strength Caplets, 7211295 Analgesic Non-Aspirin Children Chewable 7385016 Children’s Non-Aspirin Suspension, 4 fl 500mg, Compare to the Active Ingredients Tablet, Grape Flavor, 80mg, Compare to the oz Grape, Compare to Children’s Tylenol® of Extra Strength Tylenol®, 24s, 24/cs Active Ingredient of Children’s Tylenol®, 30s, Suspension, 12/cs (UPC01512700973) (UPC01512700129) (For Sale in US Only) 24/cs (UPC01512700224) (For Sale in US Only) (For Sale in US Only) 7270457 Analgesic Non-Aspirin Extra Strength Caplets, 500mg, Compare to the Ingredients Extra Strength Tylenol®, 500s, 12/cs SAJ SELECT BRAND PAIN RELIEF (UPC01512700741) (For Sale in US Only) 7210669 Pain Relief Extra Strength, 100s, 6/bx, 6 bx/cs 7855018 Analgesic Non-Aspirin Regular Strength Caplets, 325mg, Compare to the Active Ingredients (For Sale in US Only) of Regular Strength Tylenol®, 24’s, 24/cs (UPC01512700884) (For Sale in US Only) 7210107 7212145 8580169 Analgesic Non-Aspirin Night Time Caplet, SAJ SELECT BRAND ASPIRIN-TABLETS Compare to the Active Ingredient Tylenol PM® 24s, 24/cs (UPC01512700357) (For Sale in US Only) 7210107 Aspirin Tablet, 325mg, Compare to the Active 8580227 Analgesic Non-Aspirin Night Time Caplet, Ingredients of Bayer® Aspirin, 100s, 24/cs SAJ SELECT BRAND Only) US in Sale (For(UPC01512700001)®, RELIEF PAINURINARY the to Compare 250s, 325mg, TabletAspirin7212145 Only) PM US in Tylenol of Sale (For Ingredients Active the (UPC01512700442) to 24/csCompare50s, Active Ingredient of Bayer® Aspirin, 12/cs 4562021 Pain Relief Urinary Tract 30s, Compare to the (UPC01512700792) (For Sale in US Only) Active Ingredient of AZO Standard®, 12/bx, 2 SAJ SELECT BRAND 7855026 Aspirin Tablet 325mg, 500s, Compare to the bx/cs (UPC01512701357) (For Sale in US Only)® 12/cs Aspirin, Bayer of IngredientActive ANALGESIC-RAPID MELTS (UPC01512700974) (For Sale in US Only) 1217223 Children’s Non-Aspirin, Rapid Melt, 80mg, 8580201 Aspirin, Children’s Chewable, Tablet, Compare Grape Flavor, 30 ct, 36/cs (For Sale in US Only) to the Active Ingredients in Children’s Bayer® Aspirin, 81mg, 36s, 24/cs (UPC01512700440) (For Sale in US Only) SAJ SELECT BRAND ANALGESIC-RAPID RELEASE AKORN AK-CON pharmaceuticals/ 7270028 Analgesic Non-Aspirin Extra Strength, Rapid 17478-0216-12 Naphazoline HCl 0.1%, Solution, 15mL, 1/bx Release Gel Cap, 500mg, 100s, Compare to the Active Ingredients of Tylenol® Rapid Release otc Gels® 8/bx, 3 bx/cs (UPC01512701726) 7180359 7212129 (For Sale in US Only) SAJ SELECT BRAND ENTERIC 7270150 Analgesic Non-Aspirin Extra Strength Rapid COATED ASPIRIN Release Gel Caps, 500mg, Compare to the Active Ingredients of Tylenol® Rapid Release 7180359 Aspirin Enteric Coated, Low Dose, 120s, Gels®, 24s, 24/cs (UPC01512701724) Compare to Adult Low Strength Bayer® (For Sale in US Only) Enteric Aspirin, 24/cs (UPC01512700217) 7270168 Analgesic Non-Aspirin Extra Strength Rapid AKORN AK-DILATE Only) US in Sale(For Release Gel Caps, 500mg, Compare to the 7210131 Aspirin Enteric Coated, 325mg, 100s, 12/cs Active Ingredients of Tylenol® Rapid Release (UPC01512700004) (For Sale in US Only) 17478-0200-12 Phenylephrine 2.5%, Solution, 15mL, 1/bx Gels®, 50s, 24/cs (UPC01512701725) 7212129 Aspirin Enteric Coated, 325mg, 500s, 12/cs 17478-0200-20 Phenylephrine 2.5%, Solution, 2mL, 12/bx (For Sale in US Only) (UPC01512700735) (For Sale in US Only) 17478-0205-10 Phenylephrine 10%, Solution, 5mL, 1/bx 498 OTC – OTC


LargeReferenceCatalog_2012_F
To see the actual publication please follow the link above